I have panic and anxiety attacks. Took the Paxil twice and it wiped me out the next day. They say it takes a while to set in but I am so tired of being tired
You are having common side effects. You have only taken it twice. That is too soon to know how it will work for you. I took an antidepressant that did the same thing. You get tired of being tired. You will not know if the side effect will stay with you until 4-8 weeks has passed. I know that can seem like forever when you drag yourself through each day.
Everyone is different, some take it in the morning, some at night. You have to find out what works for you. It is suppose to help with anxiety and panic. You may want to talk to your doctor about the side effects. Hang in there. :)
- Paxil Information for Consumers
- Paxil Information for Healthcare Professionals (includes dosage details)
- Side Effects of Paxil (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Aug 2015 • 2 answers
Updated 12 Sep 2018 • 10 answers
Prozac makes me fall asleep so I adjusted when I take it so I fall asleep at bed time, not early in?
Updated 2 Mar 2012 • 2 answers
Updated 16 Aug 2013 • 1 answer
Updated 5 Sep 2013 • 5 answers